# SDR A6WA200740539

- Difficulty date: September 6, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK BOTTOM CHANNEL, P/N 601R35050-25 IS CRACKED.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE CHANNEL P/N 601R35050-25 IAW CRJ 200 SRM 51-42-06.  (M)
